| Model Number |
123524A |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿single patient use only.Do not reuse.Do not resterilize.For urological use only.Visually inspect the product for any imperfections or surface deterioration prior to use." the device was not returned.
Event or Problem Description
It was reported that once the balloon inflated, the catheter collapsed causing an inaccurate flow rate.No medical intervention was required.